# SDR SWIA202266953

- Difficulty date: November 11, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 21,286 hours, 11,788 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR BEAM HAS CORROSION. BETWEEN FR.85-86 AT STR. 17R.   REMOVED AND REPLACED AFT SERVICE DOOR BEAM BETWEEN FR 85-86 AT STGR 17R. REF SRM 51-40-08.
